# SDR AALA20160714009

- Difficulty date: July 14, 2016
- Submitted: July 15, 2016
- Operation: Air carrier
- Aircraft: N885NN
- Make and model: Boeing 737823
- Aircraft serial: 31139
- Aircraft time: 14,558 hours, 5,731 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Tube
- Part number: 232A153112
- Condition: Unsecure
- Location: Sliding Window
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DURING CLIMB A RUMBLING SOUND DEVELOPED IN THE FRONT LEFT FLIGHT DECK AREA WHICH DEVELOPED INTO A LOUD SQUEAL.  EMERGENCY DECLARED. LANDING UNEVENTFUL.  EMERGENCY DECLARED.  MAINTENANCE FOUND THE CAPTAINS SLIDING WINDOW DRAIN TUBE NOT SECURE.  SECURED THE DRAIN TUBE IAW AMM 56-11-11. ACCOMPLISHED PRESSURIZATION CHECK IAW AMM 05-51-91. SYSTEM CHECKED NORMAL.
